Periodic shadowing and $\Omega$-stability

    2010, Volume 15, Numbers 2-3, pp.  404-417

    Author(s): Osipov A. V., Pilyugin S. Y., Tikhomirov S. B.

    We show that the following three properties of a diffeomorphism $f$ of a smooth closed manifold are equivalent: (i) $f$ belongs to the $C^1$-interior of the set of diffeomorphisms having the periodic shadowing property; (ii) $f$ has the Lipschitz periodic shadowing property; (iii) $f$ is $\Omega$-stable.
    Keywords: periodic shadowing, hyperbolicity, $\Omega$-stability
    Citation: Osipov A. V., Pilyugin S. Y., Tikhomirov S. B., Periodic shadowing and $\Omega$-stability, Regular and Chaotic Dynamics, 2010, Volume 15, Numbers 2-3, pp. 404-417

    Access to the full text on the Springer website